# SDR USAA050446

- Difficulty date: March 19, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N673UW
- Make and model: Airbus A330-323
- Aircraft serial: 0337
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Part time: 22,938 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOOR PANEL CORRODED GREATER THAN 10 PERCENT, HEAT FLOOR PANEL AT L2.  FABRICATED NEW FLOOR PANEL PER TYPICAL REPAIR 53-002-01.  (M)
